# SDR CA091020004

- Difficulty date: September 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,643 hours
- Engine: Ge CF343B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 6052T01G08
- Condition: Cracked
- Location: Engine Fan
- Part time: 2,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS TO THE AFT FAN CASE PN 6052T01G08 WERE DISCOVERED PRIOR TO SCHEDULED ACFT ENG WATER WASH. 2 CRACKS ALONG THE HORIZONTAL AXIS OF THE FAN CASE CONTINUING DOWNWARD ALONG THE FLANGE. ENG HASE BEEN REMOVED FOR FAN CASE REPAIR.
